# SDR SIMA20200928003

- Difficulty date: September 28, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 47,730 hours, 43,274 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Flange
- Condition: Gouged
- Location: Rt Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TIP ATTACHMENT LOWER FLANGE IS GOUGED.  C/A: REMOVED AND REPLACED RT WING TIP ATTACHMENT FLANGE, IAW EMB 145 SRM 51-40-02.
